# SDR SWAA2012010086

- Difficulty date: November 29, 2012
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 18,718 hours, 11,033 cycles
- Engine: Cfmint CFM567B22
- Engine time: 18,717 hours, 11,033 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 894915
- Condition: Failed
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

SUPPLEMENTAL INFORMATION -  INFLIGHT SHUTDOWN/AIR TURNBACK/DECLARED EMERGENCY.  ENGINE SURGE BOTH ENGINES WITH AUTO THROTTLES ENGAGE BOTH ENGINE OVER SPEED & OVER TEMP.  NR 2 ENGINE FAILED.  REMOVED AND REPLACED NR 2 ENGINE PER MT.  TRUNCATED
